# SDR RAIA2009020600005

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 21,996 hours, 20,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7970 EWR - FLOOR EMERGENCY LIGHTS OUT AT 17F, G AND H INOP.  MAINTENANCE RESTORED CONNECTION TO 17F & 17G OPS CHECK GOOD IAW EMB 145 AMM PROCEDURE.  DEFERRED EMERGENCY LIGHT 17H PER EMB 145 MEL PROCEDURE.
